# SDR CA120518003

- Difficulty date: May 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, PASSING THROUGH 1300 FT, THE ENGINE TEMPERATURE INCREASED RAPIDLY POWER WAS LOST.  THE PILOT SHUT THE ENGINE DOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED AT TROUBLESHOOTING IS ONGOING.
